| Model Number |
8886612411 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
08/06/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during a circumcision procedure, the medical staff opened a package of suture and when the needle holder clamped one third of the needle tail to extract it, the needle and suture were found detached.The device is a double needle sutureand it was noted that both needle were detached.The device was sealed and discarded.Another suture with the same lot number was used to resolve the issue and complete the procedure.There was no patient injury.